# SDR 219PA0013

- Difficulty date: March 3, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N219PA
- Make and model: Boeing 737222
- Aircraft serial: 19956
- Aircraft time: 62,414 hours, 61,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE EMERGENCY EXIT LIGHTS INOP.  RELAMPED AND OPS CHECKS GOOD PER MM 33-51-02.
